# SDR 20000328SH006

- Difficulty date: February 24, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N9820F
- Make and model: Cessna 208B
- Aircraft serial: 208B0410
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 2C25001ECM1203
- Part serial: HD000004
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE ON A DATA GATHERING NIGHT FLIGHT.  THE EQUIPMENT POWERED BY THE INVERTER LOST POWER.  WHILE REACHING FOR THE POWER DISCONNECT SWITCH, A FLASH WAS NOTICED IN THE AREA IN WHICH THE INVERTER WAS INSTALLED.  POWER TO THE INVERTER WAS CUT OFF AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. (X)
